Mombu the Medicine Forum sponsored links

Go Back   Mombu the Medicine Forum > Medicine > Question about side effects from psychoactive drugs.
User Name
Password
REGISTER NOW! Mark Forums Read

sponsored links


Reply
 
1 10th May 11:51
mr andy vasvari
External User
 
Posts: 1
Default Question about side effects from psychoactive drugs.


Read the books of Peter Bregging about psychiatrists and of the drugs they
prescribing to unsuspected people.
Type in Peter Bregging in your choice of search interface to find a
source.

I hope I have saved another human of losing emotions, joy of life.

side effects, so my doctor (I didn't have a therapist at

the 16th of this month (almost 2 weeks). On the 27th, I

to my doctor, but he said since it doesn't itch, and

poison ivy or anything) or detergents, there wasn't really

there. Yesterday, the 28th, I noticed more little red

starts to itch like a bug bite.


my doctor, but at band rehearsal last night, my drummer had

Penicillin, and that's how he found out that he was allergic to it.

doctor immediately if a rash developes amoung other things,

taking a psychoactive drug... or any drug for that matter?
  Reply With Quote


  sponsored links


2 10th May 11:59
none
External User
 
Posts: 1
Default Question about side effects from psychoactive drugs.


You can't save depressive people from losing the joy of life, they have
it lost long ago. The only emotions they have yet to lose are the bad
ones. Walking through life as an emotionless zombie beats the crap out
of being depressive each day all day.

But the medication might save some of them from actually killing
themselves. I say you should be able to make an informed decision and
the contra AD progapanda is orders of magnitude worse and less based on
science than the propaganda by the pharma corps. If you have had
personal bad experience with psychopharmaka, I'm very interested to hear
about it else please go away.

But all in all, I don't think you've ever been depressed so you're not a
very significant voice.

As for me, benzos help. And the Effexor will hopefully start workin
soon, too.
  Reply With Quote
3 20th June 13:20
byte me
External User
 
Posts: 1
Default Question about side effects from psychoactive drugs.


One of the best-known adverse effects of antidepressants (and many other
psychiatric drugs) is exascerbation of violent or suicidal ideas.
  Reply With Quote
4 20th June 13:20
none
External User
 
Posts: 1
Default Question about side effects from psychoactive drugs.


It's thought to be related to the fact that many of them restore energy.
Energy you previously lacked to kill yourself.

In my case, Benzos do both. One day I'll get suicidal ideas, next day
none. I think I can live with them.
  Reply With Quote
Reply


Thread Tools
Display Modes




Copyright 2006 SmartyDevil.com - Dies Mies Jeschet Boenedoesef Douvema Enitemaus -
666